In addition to headache, nervous stomach and general restlessness, I became increasingly depressed from the 2nd day onward, and had to stop the medication on the 5th day, with my Dr.'s okay. After about 24hrs of being off the med, my symptoms have been only slightly relieved. I am really suffering with physical and mental symptoms and would like to know how long I have to wait to feel better. (I suspect buproprion interaction to be the cause.)
Has anyone else had an adverse reaction to the Medrol dose pak. ?
- 15 Sep 2011 by jenveerkamp
- 15 September 2011
Some people just respond that way to steroids. It is really not all that unusual. The headache, nervous stomach and restlessness are VERY common and even the depression. Some people have even almost psychotic like episodes after steroids. Give yourself some time-it may take a week or two to feel back to your normal self. I hate steroids! I wont take them unless they are absolutely necessary and even then I have misgivings. Dont take them anymore unless the situation is dire as you do not respond well to them. It is the steroid not an interaction with Buproprion. If you start feeling like harming yourself or others then you need to go to the ER or call 911 for help right away-ok? Give yourself time-you should feel better soon. Everyone is a bit different so it is hard to give you an actual time frame but you should start feeling better in a week or two-maybe a little longer. If it persists beyond a month then consult your Dr again.
- Medrol Information for Consumers
- Medrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Medrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jun 2010 • 1 answer
Updated 31 May 2011 • 2 answers
Updated 28 Nov 2012 • 1 answer
Updated 5 Feb 2013 • 1 answer
Updated 17 Nov 2014 • 1 answer